MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/13 MM R; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/13 MM R; KNEE TIBIAL INSERT
Model Number 02.12.0513FR
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 november 2020: lot 164458: (b)(4) items manufactured and released on 05-oct-2016.Expiration date: 2021-09-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar event reported.Additional device involved: batch review performed on 19 november 2020: gmk-sphere 02.12.0026r femoral component sphere cemented size 6+ r (k140826) lot 184867: (b)(4) items manufactured and released on 10-sep-2018.Expiration date: 2023-08-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar event reported.Gmk-sphere 02.07.1205r tibial tray fixed cemented size 5 r (k090988) lot 184114: (b)(4) items manufactured and released on 02-oct-2018.Expiration date: 2023-09-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar event reported.Gmk-sphere 02.07.1205r tibial tray fixed cemented size 5 r (k090988) lot 184114: (b)(4) items manufactured and released on 02-oct-2018.Expiration date: 2023-09-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar event reported.Gmk-sphere 02.07.0036rp patella resurfacing size 4 (k113571) lot 1904316: (b)(4) items manufactured and released on 05-sep-2019.Expiration date: 2024-08-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar event reported.
 
Event or Problem Description
The patient came in, 6 months after primary surgery, due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all implants, and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/13 MM R
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10926402
Report Number3005180920-2020-00875
Device Sequence Number716144
Product Code JWH
UDI-Device Identifier07630030862670
UDI-Public07630030862670
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/22/2021
Device Model Number02.12.0513FR
Device Catalogue Number02.12.0513FR
Device Lot Number164458
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2020
Initial Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;